Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1993, Volume 29, Number 6, Pages 1025–1038 (Mi de8126)  

Partial Differential Equations

Isolated singularities of the solutions of equations of Emden–Fowler type

V. A. Kondratiev, V. A. Nikishkin

Lomonosov Moscow State University

Full text: PDF file (1377 kB)

English version:
Differential Equations, 1993, 29:6, 881–893

Bibliographic databases:
UDC: 517.95
Received: 05.02.1993

Citation: V. A. Kondratiev, V. A. Nikishkin, “Isolated singularities of the solutions of equations of Emden–Fowler type”, Differ. Uravn., 29:6 (1993), 1025–1038; Differ. Equ., 29:6 (1993), 881–893

Citation in format AMSBIB
\Bibitem{KonNik93}
\by V.~A.~Kondratiev, V.~A.~Nikishkin
\paper Isolated singularities of the solutions of equations of Emden--Fowler type
\jour Differ. Uravn.
\yr 1993
\vol 29
\issue 6
\pages 1025--1038
\mathnet{http://mi.mathnet.ru/de8126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1254561}
\transl
\jour Differ. Equ.
\yr 1993
\vol 29
\issue 6
\pages 881--893


Linking options:
  • http://mi.mathnet.ru/eng/de8126
  • http://mi.mathnet.ru/eng/de/v29/i6/p1025

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022